# SDR SWIA202157360

- Difficulty date: March 21, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 342 S18l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CLOSING FITTING AT FS342.00 AND STGR18L CORRODED.    (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED CORRODED AFT CLOSING FITTING WITH NEW FITTING (P/N SH670-32475-3) AT FS342.00 AND STGR18L WITH NEW HARDWARE. REF BOMBARDIER DWG#SH670-31810 REV Y AND CRJ700 SRM 51-42-06-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
